Scopus: 5 cites, Web of Science: 4 cites,
Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Xiao, Dongmei (Shanghai Jiao Tong University(China). Department of Mathematics)

Data: 2014
Resum: In this paper we study the limit cycles bifurcating from a nonisolated zero-Hopf equilibrium of a differential system in R3. The unfolding of the vector fields with a non-isolated zero-Hopf equilibrium is a family with at least three parameters. By using the averaging theory of the second order, explicit conditions are given for the existence of one or two limit cycles bifurcating from such a zero-Hopf equilibrium. To our knowledge, this is the first result on bifurcations from a non-isolated zero-Hopf equilibrium. This result is applied to study three-dimensional generalized Lotka-Volterra systems in [3]. The necessary and sufficient conditions for the existence of a non-isolated zero-Hopf equilibrium of this system are given, and it is shown that two limit cycles can be bifurcated from the non-isolated zero-Hopf equilibrium under a general small perturbation of three-dimensional generalized Lotka-Volterra systems.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author has been partially supported by the National Natural Science Foundations of China numbers 10831003 & 10925102, and the Program of Shanghai Subject Chief Scientists number 10XD1406200.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Three-dimensional differential systems ; Non-isolated zero-Hopf equilibrium, ; Limit cycles ; Lotka-Volterra system
Publicat a: Proceedings of the American Mathematical Society, Vol. 142 Núm. 6 (2014) , p. 2047-2062, ISSN 1088-6826

DOI: 10.1090/S0002-9939-2014-11923-X

17 p, 657.2 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2018-11-06

   Favorit i Compartir